# SDR SIMA201809076001

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 35,050 hours, 25,372 cycles
- System (JASC): 3242 · Brake
- Part: Connector
- Condition: Dirty
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE OVHT WARNING ENROUTE AT FL360. RAN CHECKLIST RESET SYSTEM WITH BTMS BUTTON NR 4 BRAKE INDICATED 14. CLEANED AND APPLIED STABILANT TO J616/P616 PIN 3 AND 4 IAW EEC SPM. OPERATIONAL CHECKS GOOD IAW AMM 32-46-00. NO FURTHER FRETTING OR DEFECTS NOTED.
